# SDR IPXA2020122163647

- Difficulty date: December 18, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N329UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27755
- Aircraft time: 58,172 hours, 18,624 cycles
- Engine: Ge CF680C2*
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Feeder Cable
- Condition: Damaged
- Location: Anti-Ice Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: N/A ATB.  INFLIGHT ENGINE ANTI ICE EICAS MESSAGE LT ENGINE ANTI ICE CHECKLIST ACCOMPLISHED.  NO LT ENGINE ANTI ICE AVAILABLE.  PERFORMED VISUAL INSPECTION AT ENGINE BLEED COMPONENTS AND FOUND LT HPSOV WITH TERMINAL DAMAGED.  REPLACED TERMINAL CABLE, IAW SWPM 20-30-00.
